I started taking it today for the first time for my high blood pressure. I have never had high blood pressure until just recently due to a lot of stress in my life. Well my doctor prescribed it and now the entire right side of my face and neck are numb including my ear and my right eye is extremely tired.
This is a side effect. Its harmless just annoying.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doctor prescribes bystolic plus losartan and amlodipine for high blood pressure. Is it okay to take?
Updated 21 Mar 2017 • 3 answers
High Blood Pressure - I have been taking 5 mg Bystolic for 2 weeks but have had to come off. Doctor?
Updated 11 Oct 2011 • 1 answer
Updated 22 Feb 2012 • 1 answer
Updated 16 Jan 2013 • 1 answer
Updated 27 May 2013 • 1 answer